Advances in attractive ellipsoid method for robust control design

V. Azhmyakov, M. Mera, R. Juárez

Research output: Contribution to journalArticle

4 Scopus citations


© 2018 John Wiley & Sons, Ltd. Our contribution is devoted to a further theoretic development of the attractive ellipsoid method (AEM). We consider dynamic models given by nonlinear ordinary differential equations in the presence of bounded disturbances. The resulting robustness analysis of the closed-loop system incorporates the celebrated Clarke invariancy concept (an analytic extension of the celebrated Lyapunov methodology). We finally obtain a new general geometric characterization of the AEM-based approach to the robust systems design. Moreover, we also discuss the corresponding numerical aspects of the proposed theoretical extensions of the method. The theoretic results obtained in this contribution are finally illustrated by a practically oriented computational example.
Original languageAmerican English
Pages (from-to)1418-1436
Number of pages1274
JournalInternational Journal of Robust and Nonlinear Control
StatePublished - 25 Mar 2019

Fingerprint Dive into the research topics of 'Advances in attractive ellipsoid method for robust control design'. Together they form a unique fingerprint.

  • Cite this